# SDR AU980987

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Inertia Reel
- Part number: 010890005
- Condition: Corroded
- Location: Cockpit
- Component: 010810615
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CAPTAIN'S SHOULDER HARNESS INERTIA REEL JAMMED DUE TO INTERNAL CORROSION.  DATE OF MANUFACTURE 3Q84.
